# SDR 99ZZZX2018

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4802R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 24670036
- Condition: Mismanufactured
- Location: Mlg
- Part time: 178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUNGEE MISSING ROLL CRIMP (ALLOWS EXCESSIVE PLAY OF BUSHING).
